Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models Journal Article


Author(s): Erbar, Matthias; Maas, Jan; Tetali, Prasad
Article Title: Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models
Affiliation IST Austria
Abstract: We calculate a Ricci curvature lower bound for some classical examples of random walks, namely, a chain on a slice of the n-dimensional discrete cube (the so-called Bernoulli-Laplace model) and the random transposition shuffle of the symmetric group of permutations on n letters.
Journal Title: Annales de la faculté des sciences de Toulouse
Volume: 24
Issue 4
Publisher: Univ. Paul Sabatier  
Date Published: 2015-01-01
Start Page: 781
End Page: 800
URL:
DOI: 10.5802/afst.1464
Open access: yes (repository)
IST Austria Authors
  1. Jan Maas
    25 Maas
Related IST Austria Work